How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carl Madigan Your Own Question
Carl Madigan
Carl Madigan, Pharmacist
Category: Pharmacy
Satisfied Customers: 1
Experience:  Pharmacist at an Inpatient Hospital
90965923
Type Your Pharmacy Question Here...
Carl Madigan is online now
A new question is answered every 9 seconds

I haven't slept in almost 3 days

Customer Question

I haven't slept in almost 3 days
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 1 year ago.

thanks for this question

how can I help?

Customer: replied 1 year ago.
Is there anything I can do
Expert:  Dr. Phil, MD replied 1 year ago.

have you tried exercise?

Expert:  Dr. Phil, MD replied 1 year ago.

please don't forget a positive rating. I appreciate it :)

If you have more questions, just reply

Expert:  Carl Madigan replied 1 year ago.

There are many culprits that can be causing this, but without knowing your full medical history, it is hard to give you the strongest answer. However, sudden onset insomnia tends to be due to new stress, anxiety, depression, or other psychological issues. Use or abuse of certain illicit stimulant drugs can also lead to prolonged insomnia.

When we go without sleep for an extended period of time, it is a very serious medical condition. Only a small amount of days (7-10 for most people) can be fatal, therefore it is very important to see a doctor.

During these periods of low levels of sleep it is not uncommon to have visual and auditory hallucinations, feel that reality is altered, or feel as if you are in a dreamlike state. This could lead to impaired judgment and impaired ability to operate a vehicle. You can also experience brief periods of second or minutes where you might get microsleep and lose track of that time time.

The bot***** *****ne: If there is something you are doing or taking that you know is causing this lack of sleep, stop doing or taking it immediately. If you have no idea how this started, you should see a doctor immediately as this could be a symptom of a much bigger issue that I cannot diagnose without knowing and speaking with you personally.

I hope this is helpful!

Related Pharmacy Questions